×

Found 90,053 Documents (Results 1–100)

Gibbs periodic measures for a two-state HC-model on a Cayley tree. (English. Russian original) Zbl 07805795

J. Math. Sci., New York 278, No. 4, 647-660 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 95-109 (2022).
MSC:  82Bxx 05Cxx 60Kxx
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software